Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 483-486

A characterization of B-algebras

Department of Mathematics, Duquesne University, Pittsburgh 15282, PA, USA

Received 11 December 1995; Revised 16 August 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A characterization of B-algebras amongst all Banach algebras with bounded approximate identities is obtained.